# SDR UIEA2019040433769

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,397 hours, 14,706 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

# 2 ENG FUEL LEAK AFTER SHUTDOWN, FOLLOWED BY A STRONG ODOR INSIDE AFT CABIN (FUEL) ROWS 30-37.( RAN # 2 ENG I.A.W AMM 71-00-00 NO LEAKS NOTED & ODOR NOTED.  )
